# SDR AALA20140112002

- Difficulty date: January 12, 2014
- Submitted: January 17, 2014
- Operation: Air carrier
- Aircraft: N9619V
- Make and model: Doug DC-9-83
- Aircraft serial: 53566
- Aircraft time: 46,817 hours, 22,343 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Condition: Seized
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

TUL INFLIGHT OMA-DFW.  CREW REPORTED AFT CTR TANK FUEL BOOST PUMP CIRCUIT BREAKER J21 POPPED OUT ON CLIMB OUT.  FLIGHT DIVERTED TUL LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  FOUND PUMP IMPELLER SEIZED.  REPLACED CTR AFT FUEL BOOST PUMP.  SYSTEM GND CHECKED NORMAL OPERATION CLOSED.
